One-sided Tauberian conditions for the (N, p) summability of integrals


TOTUR Ü., OKUR M. A. , ÇANAK İ.

University Politehnica Of Bucharest Scientific Bulletin-Series A-Applied Mathematics And Physics, vol.80, pp.65-74, 2018 (Journal Indexed in SCI Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 80
  • Publication Date: 2018
  • Title of Journal : University Politehnica Of Bucharest Scientific Bulletin-Series A-Applied Mathematics And Physics
  • Page Numbers: pp.65-74